Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

I want to lose weight. Is there any medicine ?

Im 15 size 10, sometimes a 12, im a fat tramp i feel really unhappey and i wnat to lose weight like seriously big time, i throw up after eating majority of the time and when im in shcool i dont eat anything, but for some reason im not losing weight. W ere can i get like weight lose tabelets? Should i start takin heroin to help lose weight, i alreay take other drugs. Vicotria Beckham is my idol, id do anything to look like her im 5ft 3
Asked On : Tue, 22 Dec 2009
Answers:  1 Views:  312
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
This is one of the most ridiculous questions I have seen on here...I truly hope this is a wind-up and that you really don't see heroin as an option...sure you'll lose weight with it....and you will also die. Size 10-12 is not obviously have a problem with self-image. If you are actually being serious then I recommend you seek medical help urgently as you are a real danger to yourself at the moment. No-one on here is going to tell you where to get tablets. Please see sense and go to your Dr or speak to an adult relative. Please take care
Answered: Tue, 22 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor